# SDR AALA20150813010

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 51,464 hours, 18,021 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Underserviced
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, TE DISAGREE ON FLAPS 1 EXTENSION.  FOLLOWED QRH NO FURTHER ISSUE.  ACCOMPLISHED FIM TASK 27-51-00-815-808 & FOUND LT NR 3 FLAP TE TRANSMISSION OVER TORQUE INDICATOR TRIPPED.  DRAINED & REFILLED TRANSMISSION IAW AMM 12-13-06.  RESET OVER TORQUE INDICATOR.  OPERATED FLAPS THROUGH SEVERAL CYCLES IAW AMM 27-51-00.  SYS CHECKED NORMAL.
